Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hypothyroidism, other symptoms including hairloss, took alopathy and homoeopathy medicines, no improvement in hair fall. How to regrow hair?

Hi, I 30 yrs old & have been diagnosed with hypothyroidism 7 months after delivery & initial prescribed Elextroxin 100 mcg & then Thyronorm 100 mcg. I have been taking this medication for past 4 years. Even after starting with thyroid medication there where issues like hair thinning, too much hair fall, inability to sleep / disturbed sleep, feeling tried, to much anger, headache, sugar carvings, feeling hunger/thirsty always, restlessness etc... For these symptoms I have been taking homeopathy medication for almost 1 1/2 years & most of them symtoms have reduced except for hair loss . Blood test results shows TSH & T4 in normal levels & doctor has asked to continue with Thyronorm 100 mcg life long with regular blood tests. My hair loss giving me nightmares . There is no hair growth length wise or volume. I might become bold in 1 year if this continues, Is my thyroid / thyroid medication causing the hair loss. Is there a way to control and regrow my hair. Any suggestions will help me a lot. Thanks
Asked On : Thu, 26 Jul 2012
Answers:  0 Views:  75 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor